# SDR AALA20110308LAX02

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 60,843 hours, 31,604 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 392492
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX -  INFLIGHT DFW-SAN.  CREW REPORTED WHEN LANDING GEAR WAS EXTENDED, ALL ANTISKID LIGHTS CAME ON.  CYCLED GEAR AFTER GO AROUND, AND AGAIN ALL ANTISKID LIGHTS CAME ON.  RAN QRH CHECKLIST.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  WHEN GEAR HANDLE WAS EXTENDED AT DIVERTED AIRPORT ALL ANTISKID LIGHTS STAYED OFF.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALL FOUR ANTI-SKID VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
